# SDR EIAA2011095

- Difficulty date: July 27, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 111,349 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Main Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3A MAIN DECK SMOKE DETECTOR WILL NOT TEST.  TRANSFERRED TO DMI 352 AS PER MEL 26-11-1 CAT C DUE AUGUST 6, 2011 PLACARD INSTALLED.  R&R SMOKE DETECTOR PER AMM 26-14-02.  TEST OK DMI 352 CLEARD PLACARDS REMOVED.
